Skip to content Skip to navigation

Volume 17 (2014)

Volume 17 (2014)

Number 1 - 2014

  1. M. I. Muminov and T. H. Rasulov, Embedded Eigenvalues of a Hamiltonian in Bosonic Fock Space . Commun. Math. Anal. Vol. 17 (2014). no. 1, pp. 1 - 22
  2. A. Fitouhi, N. Bettaibi, and L. Bennasr, An Essay Toward a Unified Theory of the $L^p$ Version of Hardy's Uncertainty Principles and $q$-Analogues . Commun. Math. Anal. Vol. 17 (2014). no. 1, pp. 23 - 34
  3. M. A. Ben Boubaker, Existence of Positive Solutions to Nonlinear Elliptic Problem in Nta-Conical Domains . Commun. Math. Anal. Vol. 17 (2014). no. 1, pp. 35 - 46
  4. Z. Abernathy and J. Rodriguez, Existence of Periodic Solutions to Nonlinear Difference Equations at Full Resonance . Commun. Math. Anal. Vol. 17 (2014). no. 1, pp. 47 - 56
  5. M. El Azzouzi, L. Maniar, H. Bouslous, and S. Boulite, Approximate Positive Controllability and Positive Observability for Standard Linear Systems . Commun. Math. Anal. Vol. 17 (2014). no. 1, pp. 57 - 66
  6. R. Bibi, A. Nosheen, and J. Pecaric, Refinements of Hardy-Type Inequalities on Time Scales . Commun. Math. Anal. Vol. 17 (2014). no. 1, pp. 67 - 87

Number 2 - 2014

  1. G. Burlak, Y. Karlovich, and V. Rabinovich, Preface of the Proceedings of the "Analysis, Operator Theory, and Mathematical Physics" Workshop (February 24-28, 2014, Ixtapa, Guerrero, México) . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. -
  2. N. V. Aseeva, E. M. Gromov, B. A. Malomed, and V. V. Tyutin, Soliton Dynamics in an Extended Nonlinear Schrodinger Equation with Inhomogeneous Dispersion and Self-phase Modulation . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 1 - 13
  3. N. M. Atakishiyev, A. M. Jafarova, and E. I. Jafarov, Meixner Polynomials and Representations of the 3D Lorentz Group SO(2,1) . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 14 - 23
  4. G. Burlak, V. Imaykin, and A. Merzon, On Hamiltonian Theory for Rotating Charge Coupled to the Maxwell Field . Commun. Math. Anal. Vol. 17 (2017). no. 2, pp. 24 - 33
  5. Y. Calderon-Segura and G. Burlak, Heuristic Approach to Study the Optimal Path of the Light Emission in a Percolating Cluster . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 34 - 44
  6. L. P. Castro and D. Kapanadze, Diffraction by a Half-plane with Different Face Impedances on an Obstacle Perpendicular to the Boundary . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 45 - 65
  7. Abdon E. Choque Rivero, Decompositions of the Blaschke-Potapov Factors of the Truncated Hausdorff Matrix Moment Problem: The Case of an Odd Number of Moments . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 66 - 81
  8. Abdon E. Choque Rivero, Decompositions of the Blaschke-Potapov Factors of the Truncated Hausdorff Matrix Moment Problem: The Case of an Even Number of Moments . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 82 - 97
  9. A. Choque Rivero, Yu. I. Karlovich, and V. A. Yurko, An Inverse Problem for Differential Operators on Hedgehog-type Graphs with General Matching Conditions . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 98 - 107
  10. Abdon E. Choque Rivero and Sergey M. Zagorodnyuk, An Algorithm for the Truncated Matrix Hausdorff Moment Problem . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 108 - 130
  11. I. De la Cruz-Rodriguez, Yu. I. Karlovich, and I. Loreto-Hernandez, Commutators of Convolution Type Operators with Piecewise Quasicontinuous Data . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 131 - 150
  12. K. Esmeral and E. Maximenko, C*-algebra of Angular Toeplitz Operators on Bergman Spaces over the Upper Half-plane . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 151 - 162
  13. S. Garcia-Paredes and G. Burlak, Dynamics of the Fundamental Matter-wave Solitons in a Time-modulated Two-dimensional Quasiperiodic Optical Lattice . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 163 - 177
  14. A. Garcia, N. Vasilevski, Quasi-radial Operators on the Weighted Bergman Space over the Unit Ball . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 178 - 188
  15. A. Karlovich, Yu. Karlovich, and A. Lebre, On Regularization of Mellin PDO’s with Slowly Oscillating Symbols of Limited Smoothness . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 189 - 208
  16. E. Kopylova, On Dispersion Decay for DiscreteWave Equations . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 209 - 216
  17. V. I. Korobov and T. V. Revina, Robust Feedback Synthesis Problem for Systems with a Single Perturbation . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 217 - 230
  18. E. Lee, M. Loaiza, and N. Vasilevski, On Toeplitz Operators with Piecewise Continuous and Slowly Oscillating Radial Symbols . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 231 - 238
  19. M. Loaiza and C. Lozano, Commutative Algebras of Toeplitz Operators on the Pluriharmonic Bergman Space . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 239 - 252
  20. E. Martinez-Sanchez, G. Burlak, and V. Rabinovich, The Structure of the Cherenkov Field Emission in Metamaterials . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 253 - 262
  21. B. Ocampo, Toeplitz Operators with Piecewise Quasicontinuous Symbols . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 263 - 278
  22. R. Rabah, G. M. Sklyar, and P. Yu. Barkhayev, On the Exact Controllability and Observability of Neutral Type Systems . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 279 - 294
  23. V. Rabinovich and F. Urbano Altamirano, Application of the SPPS Method to the One-dimensional Quantum Scattering . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 295 - 310
  24. J. Rivera-Noriega, Parabolic Singular Integrals on Ahlfors Regular Sets . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 311 - 337
  25. M. I. Romero Rodriguez and P. Zhevandrov, A Note on Embedded Trapped Modes for a Two-layer Fluid over a Rectangular Barrier . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 338 - 343
  26. Yuri N. Skiba, Evolution of Energy of Perturbations in Barotropic Atmosphere . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 344 - 358
  27. K. V. Sklyar, S. Yu. Ignatovich, and V. O. Skoryk, Conditions of Linearizability for Multi-control Systems of the Class C^1 . Commun. Math. Anal. Vol. 17 (2014). no. 2, pp. 359 - 365